Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1998, Volume 116, Number 3, Pages 401–416 (Mi tmf912)  

This article is cited in 4 scientific papers (total in 4 papers)

A new algebra in the stochastic approximation for the model of a particle interacting with a quantum field

L. Accardia, I. V. Volovichb, S. V. Kozyrevc

a Università degli Studi di Roma — Tor Vergata
b Steklov Mathematical Institute, Russian Academy of Sciences
c N. N. Semenov Institute of Chemical Physics, Russian Academy of Sciences

Abstract: When the stochastic approximation is used to calculate correlation functions in the model of a particle interacting with a quantum field, a new algebra with temperature-dependent commutation relations appears. This algebra generalizes the free (Boltzmann) algebra.

DOI: https://doi.org/10.4213/tmf912

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1998, 116:3, 1050–1062

Bibliographic databases:

Received: 17.02.1998
Revised: 28.05.1998

Citation: L. Accardi, I. V. Volovich, S. V. Kozyrev, “A new algebra in the stochastic approximation for the model of a particle interacting with a quantum field”, TMF, 116:3 (1998), 401–416; Theoret. and Math. Phys., 116:3 (1998), 1050–1062

Citation in format AMSBIB
\Bibitem{AccVolKoz98}
\by L.~Accardi, I.~V.~Volovich, S.~V.~Kozyrev
\paper A~new algebra in the stochastic approximation for the model of a~particle interacting with a~quantum field
\jour TMF
\yr 1998
\vol 116
\issue 3
\pages 401--416
\mathnet{http://mi.mathnet.ru/tmf912}
\crossref{https://doi.org/10.4213/tmf912}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1693865}
\zmath{https://zbmath.org/?q=an:0991.81121}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 116
\issue 3
\pages 1050--1062
\crossref{https://doi.org/10.1007/BF02557146}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000078007000007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf912
  • https://doi.org/10.4213/tmf912
  • http://mi.mathnet.ru/eng/tmf/v116/i3/p401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Accardi, L, “Non-exponential decay for Polaron model”, Physics Letters A, 260:1–2 (1999), 31  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. S. V. Kozyrev, “Rigged Hilbert Space of Free Coherent States and $p$-Adic Numbers”, Theoret. and Math. Phys., 135:2 (2003), 642–650  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Accardi, L, “Superfluidity in the stochastic limit”, Discrete Dynamics in Nature and Society, 2004, no. 1, 3  crossref  mathscinet  isi  scopus  scopus  scopus
    4. Kozyrev S.V., “Q-Deformation and Free Statistics For Interaction of a Field and a Particle”, Phys. Part. Nuclei, 51:4 (2020), 452–457  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:385
    Full text:173
    References:54
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021